# SDR WRNA200600010

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 42,758 hours, 19,148 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, SLATS FAILED TO RETRACT.  JETTISONED FUEL TO SAFE LANDING WEIGHT, RETURNED TO FIELD AND MADE A SAFE LANDING.  PERFORMED FRICTION BRAKE INSPECTION/CHECK IAW A300 AMM 27-81-47 PG 601.  TORQUE IS UNDER 27 FOOT POUNDS, WITHIN LIMITS.  SLAT/FLAP OPS CHECKED GOOD IAW AMM 27-80-00 PG 501.  AIRCRAFT RELEASED TO SERVICE.
